Fluoroquinolone Legal Action Regarding Peripheral Neuropathy
Recently the FDA issued the following information about fluoroquinolone antibiotics:
“The U.S. Food and Drug Administration (FDA) has required the drug labels and Medication Guides for all fluoroquinolone antibacterial drugs be updated to better describe the serious side effect of peripheral neuropathy. This serious nerve damage potentially caused by fluoroquinolones may occur soon after these drugs are taken and may be permanent…”
This statement has opened a possible pathway for those who have taken Levaquin, Cipro, or Avelox and suffered peripheral neuropathy symptoms ( burning, stinging, numbness ). As most of you well know, the fluoroquinolones are one of the most potent antibiotics on the planet. Vastly under appreciated for their ability to do tremendous harm to the patient, including serious neurological damage, physicians continue to prescribe these drugs without fully informing the patients as to their adverse events profile.
Due to the FDA’s statement, the law firm below is compiling information from those who experienced peripheral neuropathy as a result of taking a quinolone antibiotic. Although I do not advocate anyone pursuing a legal recourse unless they feel compelled to do so, if your case fits the parameters suggested by this FDA revelation, I suggest that you contact them for a consultation.